If you need an accessible version of this item please contact JSTOR User Support

On Drift and Entropy Growth for Random Walks on Groups

Anna Erschler
The Annals of Probability
Vol. 31, No. 3 (Jul., 2003), pp. 1193-1204
Stable URL: http://www.jstor.org/stable/3481485
Page Count: 12
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On Drift and Entropy Growth for Random Walks on Groups
Preview not available

Abstract

In this paper we consider drift and entropy growth for symmetric finitary random walks on finitely generated groups. We construct examples of various intermediate asymptotics of the drift for such random walks. We establish general inequalities which connect drift, entropy and exponential growth rate of groups. Then we apply these inequalities to get estimates for entropy in particular examples.

Page Thumbnails

  • Thumbnail: Page 
1193
    1193
  • Thumbnail: Page 
1194
    1194
  • Thumbnail: Page 
1195
    1195
  • Thumbnail: Page 
1196
    1196
  • Thumbnail: Page 
1197
    1197
  • Thumbnail: Page 
1198
    1198
  • Thumbnail: Page 
1199
    1199
  • Thumbnail: Page 
1200
    1200
  • Thumbnail: Page 
1201
    1201
  • Thumbnail: Page 
1202
    1202
  • Thumbnail: Page 
1203
    1203
  • Thumbnail: Page 
1204
    1204